Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen extended-release tablets. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Capsule-shaped bi-layer tablets. 650 mg each. See new warning. Heritage of care. How can we help? 1-877-895-3665. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Contains no aspirin.
Active Ingredients: In Each Caplet: Acetaminophen (650 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Hydroxyethyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Povidone, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.
Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms May Include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 6 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are allergic to acetaminophen or any of the inactive ingredients in this product. Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Directions: Do not take more than directed (see overdose warning). Adults: Take 2 caplets every 8 hours with water. Swallow whole; do not crush, chew, split or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Under 18 Years of Age: Ask a doctor.
Please wait a moment while your list is transferred. Prices displayed in Instacart are increased to cover the cost of shopping your order.
You must have at least one item on your Shopping List to use Personal Shopping.